# SDR IPXA10558079

- Difficulty date: December 29, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 130,828 hours, 688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1055-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2  MCB FLOOR PANEL BS 1055 TO BS 1100 LBL 45-60 HAS DAMAGED INSERT AND DAMAGE ON LWR SURFACE. (MARKED)  REPLACED FLOOR PANEL IAW EO B757-5320-9692-F.
